Economics at your fingertips  

A modified steepest descent method with applications to maximizing likelihood functions

Mohamed Habibullah and S. Katti

Annals of the Institute of Statistical Mathematics, 1991, vol. 43, issue 2, 404 pages

Keywords: Generalized distributions; log-likelihood functions; steepest descent method; conjugate gradient method (search for similar items in EconPapers)
Date: 1991
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1007/BF00118644

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2020-04-23
Handle: RePEc:spr:aistmt:v:43:y:1991:i:2:p:391-404